# SDR USAA2014012700041

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 1,957 hours, 833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 8C DAMAGED.  R & R LIGHT ASSEMBLY, OPERATIONS CHECKED GOOD.
